# SDR SWIA202163333

- Difficulty date: November 9, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B FLAP OUTBARD HINGE ARM IS GOUGED.   (C CHECK RO 12/28/2021)   REMOVED GOUGED HINGE ARM FITTING ASSEMBLY FROM THE L/H OUTBOARD FLAP AND INSTALLED NEW, SERVICEABLE HINGE ARM FITTING ASSEMBLY ON THE L/H OUTBOARD FLAP HINGE ARM IN THE OUTBOARD POSITION IAW BOMBARDIER CMM 57-57-02
